# SDR GUUA94557041611A

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 32,012 hours, 37,792 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE X-RAY INSPECTION DISCOVERED CORROSION ON LEFT WING FORWARD SPAR AFT FLANGE WS 128.50.   REMOVED CORROSION FROM FORWARD SPAR AFT FLANGE AND INSTALLED REINFORCEMENT DOUBLER STRAP.
